Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Swelling in ear after treatment for ear infection with dizziness, lightheadedness, imbalance, toe numbness. Related?

i have a sharp pain in and sround right ear and temple. went to walkin and was told ear infection . finished medication and pain persist. last night woke up in the middle of night with swollen red right ear . all this accompanied by dizziness/ light headee feeling off ballance. been about 3 months now and pain has not passed gotten worse. also strangest thing my right big toe is always numb. ??/ related?
Asked On : Fri, 28 Dec 2012
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Oct 2013
hello dwar
thanks for your query at HCM
dizziness , light headedmess , vertigo can be due to inner ear infection , such long period can be due to damage caused to inner ear after infection . get examined by ent specialist . there are several test to determine the inner ear adamge . take meedication accordingly regards
Answered: Wed, 9 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor